62922members
330838posts
cancel
Showing results for 
Search instead for 
Did you mean: 

steroids for liver mets causing pain. Any suggestions regarding insomnia please

1 REPLY 1
Member

Re: steroids for liver mets causing pain. Any suggestions regarding insomnia please

hi Andi I have same dx but its also in my stomach and bowel. The pain is hard at times but i am on zomorph 30mg morning and night and top up through day with oromorph. I think it is starting to work because I am not taking as much oromorph as I was. I know what you mean about feeling so pathetic and sad I have to force myself to leave the house but I am really trying hard to do this or what is the point. I am sure when you get over this terrible shock you will settle and you will find a new norm which I think I.m getting to. Take sleeping pills at night sometimes I take amitrypttilene(not sure of spelling) which works really well. I wish you well with your treatment and hope that you willbe able to move on with what we all have to accept is the new us. Take care pauline x
Highlighted
Member

steroids for liver mets causing pain. Any suggestions regarding insomnia please

Hi I was DX with mets to the bones, lung and liver 2 weeks ago. It came as a shock because I felt so well. Just goes to show how quickly things can change. I was aware of a niggly pain develoiping where the liver sits, then 2 nights ago the pain flared up to be probably the worst pain I can remember(I am a lady of senior years so my memory could be off target there) I contacted the BNC who spoke to the onc and he has prescribed a 4 weeks course of steroids. I know from past experience that getting a decent nights sleep now is very unlikely. This is before I start my new chemo regime tomorrow. Also the painkillers he has suggested made me feel very sick and shaky. I feel as if I have turned into a poorly pathetic heap of a person. Can anyone reassure me that this will pass and I will be able to find a new normal and cope. Thank You

Andie